# SDR GTIA2018092002852

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,504 hours, 2,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTS FUMES SMELLING LIKE DIRTY SOCKS DURING DESCENT IN CABIN. PERFORMED IDENTIFICATION OF CABIN ODORS PER TSM 05-50-00 NO EVIDENCE OF ANY ODORS NO EVIDENCE OF OIL LEAKS DID NOT DETECT ANY ODORS AT THIS TIME A/C OK FOR CONT SERVICE.
